# SDR CALA2022040800925

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 65,929 hours, 24,609 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 8220990004
- Part serial: 1542
- Condition: Inoperative
- Location: Hf1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF 1 RADIO TRANSMISSION PROBLEM AT ALL STATIONS REMOVED AND REPLACED LEFT HF ANTENNA COUPLER AND NO. 1 HF TRANSCEIVER IN REF AMM 23-11-21 AND AMM 23-11-61. PERFORMED OPS CHK. CHK OK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1808384  SN OFF 1542 TT # 1877342  SN OFF 0412 IPC REFERENCE # 23-11-61-01 TRANSCEIVER, HF  OFF 29-2311-9-0010 1542 ON 29-2311-9-0010 2016 COUPLER, HF ANT  OFF 29-2311-9-0012 0612 ON 29-2311-9-0012 2051
